MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM; SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM; SCAFFOLD, DISSECTION REPAIR
Model Number 206135061
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tack endovascular system (tes) was used to treat the slightly tortuous and moderately calcified peripheral lesions.Four tacks were deployed successfully.During removal, it was noted that the distal portion of the inner core separated inside the introducer sheath.The introducer sheath was removed with the separated tes contained within the sheath.Imaging confirmed no piece was retained inside the body.The same introducer sheath was placed back inside the patient to complete the procedure.No patient injury reported.This product problem is being submitted due to the shaft separation.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
Patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.The tack device was infectious and discarded by the facility, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer address was updated from 1285 drummers lane, suite 200, wayne, pa 19087 to 5905 nathan lane north, plymouth, mn 55442.This correction was made to align the address with the fda registration number.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer address was updated from 5905 nathan lane north, plymouth, mn 55442 to 1285 drummers lane, suite 200, wayne, pa 19087 to match the information on the product label.

Brand Name
TACK ENDOVASCULAR SYSTEM
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
suite 200
plymouth MN 19087
Manufacturer (Section G)
INTACT VASCULAR
5905 nathan lane north
suite 200
plymouth MN 19087
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
suite 200
plymouth, MN 55442
MDR Report Key15813490
Report Number3012608866-2022-00002
Device Sequence Number17896314
Product Code QCT
UDI-Device Identifier00850003494036
UDI-Public00850003494036
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model Number206135061
Device Catalogue Number206135061
Device Lot Number245675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer10/25/2022
10/25/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date05/19/2023
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.018" GUIDE WIRE, UNK MFG.; TERUMO: 6F PINNACLE DESTINATION SHEATH.
Patient Age65 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite